Pregnacy Symptoms Caused by NuvaRing
I have been on the NuvaRing for about three months. In the first month, I was feeling great. I went on the NuvaRing because I needed to get my periods chemically induced. So during the first month I felt great, especially since I had not had a period for 8 months prior to inserting the ring. ... more »
I have been on the NuvaRing for about three months. In the first month, I was feeling great. I went on the NuvaRing because I needed to get my periods chemically induced. So during the first month I felt great, especially since I had not had a period for 8 months prior to inserting the ring.
The second month, I began to develop extreme amount of pain in my breasts. It was unbearable when I slept, and I could stand being touched there. I ended up taking Red Clover baths to help ease the pain, and drank some red clover tea, one or two times, durning the second month. The pain in my breasts eased up. And I felt normal again.
My next period was a little late. I was worried about why it didn't show up for 3 days. But when it finally arrived it was very heavy, and I figured it was fine.
On my next month, I the breast pain continued. I was feeling really tired. When it came to taking out the ring. I had no period for 5 days, and then when it showed up it was brownish red, suddenly heavy (usually my period gradually increases and then decreases) and lasted for two days. Following that period, I had "the runs" for about 5 to 6 days in the row, for 4 days I have been nausous and dizzy; threw up each day; exteremly tired; sensitive nipples; and all the other signs of early pregnancy symptoms. Mood swings especially... as well as vision issues (wearing my contacts made me dizzy)
I thought that I was pregnant, and I took pregnancy tests. Both were negative. I still continued to have these symptoms and became extermely dehydrated. Today, I took out my NuvaRing. And almost instantly, the migranes I was having, or that dizzy feeling in my head started to ease up. I am not sure if taking the NuvaRing out just after having it in for 7 to 9 days will mess up my cycle. But I am sure that it is what has been making me sick.
The other possiblity is that the Red Clover or Alclovir medication reacted with the NuvaRing. However, considering that I only had a Rd Clover treatment three times (whether it was as a bath or a tea) last month, I doubt that I had endulged in enough of the Red Clover to cause this muc of a reaction. And as for Alclovir, based off of the FDA or government drug information sites, Alclovir doesn't interact with the NuvaRing.
So, for the next week I will be monitoring my symptoms. But already I feel a little better, which is how I am able to write this post. If this was yesterday, I the screen would have made me too dizzy.